# SDR UALA2013052003466

- Difficulty date: May 19, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 94,092 hours, 11,290 cycles
- Engine: Pwa PW4056
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Condition: Leaking
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFT GALLEY HAS CONTINUOUS WATER LEAK FROM CEILING.  FOUND WATER CONTAMINATION UNDERNEATH CHILLER C52 SHROUD PAN.  OPERATED CHILLER C52 AND FOUND NO LEAKS. ALSO VERIFIED DRAIN PAN & HOSE CONNECTED AND SECURE.
